MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number IVK0135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of jucqx039 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (jucqx039) have been reported from the same facility.
 
Event or Problem Description
It was reported by the facility that a number of their patient's had one or more of the following issues with their iv kits: the iv separated during contrast injection.The iv connections had to be completely taken apart (tape, iv extension, etc.) and redone with a new extension.A new iv had to be placed because the first one could not "be saved." the facility has stated that they believe this happens because the device hubs (extension set w/ smartsite) unscrews from catheter hub, causing disconnection of device.They noted that this occurs with or without the securement device.No patient injury was reported.

Brand Name
STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7724946
Report Number3006260740-2018-01848
Device Sequence Number16779556
Product Code FPA
UDI-Device Identifier00801741082535
UDI-Public(01)00801741082535
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIVK0135
Device Catalogue NumberIVK0135
Device Lot NumberJUCQX039
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1